Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 48, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 5, 2007, 4:50 PM EDT for Jackson County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2007, 4:50 PM EDT (20:50 UTC)
- Expired
- Jun 5, 2007, 5:15 PM EDT
- In force
- 25 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Jackson County, KY
The radar
The Jackson,KY radar (KJKL), 65 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 052050
SVRJKL
KYC109-052115-
/O.NEW.KJKL.SV.W.0048.070605T2050Z-070605T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
450 PM EDT TUE JUN 5 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN SOUTHEAST KENTUCKY
* UNTIL 515 PM EDT
* AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PARROT...OR 8 MILES SOUTHWEST OF MCKEE...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SETTLE STORE...ANNVILLE...OLIN AND GREEN HILL BY 455 PM EDT...
WELCHBURG...EGYPT...TYNER AND MILDRED BY 500 PM EDT...
ZEKES POINT AND HERD BY 505 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.
LAT...LON 3729 8408 3730 8411 3742 8410 3742 8385
3733 8380 3733 8383 3731 8388 3726 8391
3727 8394 3726 8403
$$
GREIF2 follow-up statements
000
WWUS53 KJKL 052058
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
456 PM EDT TUE JUN 5 2007
KYC109-052115-
/O.CON.KJKL.SV.W.0048.000000T0000Z-070605T2115Z/
JACKSON KY-
456 PM EDT TUE JUN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHERN JACKSON COUNTY...
AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TYNER...OR ABOUT 9 MILES SOUTHEAST OF MCKEE...MOVING
EAST AT 40 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3729 8408 3730 8411 3742 8410 3742 8385
3733 8380 3733 8383 3731 8388 3726 8391
3727 8394 3726 8403
$$
DUSTY000
WWUS53 KJKL 052112
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
512 PM EDT TUE JUN 5 2007
KYC109-052116-
/O.EXP.KJKL.SV.W.0048.000000T0000Z-070605T2115Z/
JACKSON KY-
512 PM EDT TUE JUN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY
EXPIRES AT 515 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS DECREASED BELOW SEVERE
LIMITS AND MOVED OUT OF THE WARNED AREA.
TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7
2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3729 8408 3730 8411 3742 8410 3742 8385
3733 8380 3733 8383 3731 8388 3726 8391
3727 8394 3726 8403
$$
DUSTYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:38 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 5, 3:38 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 338 PM EDT TUE JUN 5 2007 .SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT/...UPDATED CONVECTION HAS QUICKLY FIRED OVER THE AREA THIS AFTERNOON. UNDER SEVERE THUNDERSTORM WATCH UNTIL 9 PM FOR MUCH OF OUR CWA...EXCEPT FOR AREAS NEAR THE WEST VIRGINIA BORDER. MUCAPES HAVE DECREASE TO 1000-1500 J/KG OVER MUCH OF THE AREA...WITH LI/S RANGING FROM -1 IN THE EAST...TO -5 OVER CENTRAL KY. INITIAL BATCH OF CONVECTION WILL CONTINUE MOVING ESE ACROSS THE AREA. A COLD FRONT AND H5 TROF WILL SWING THROUGH THE AREA THIS EVENING...BRINGING ANOTHER BATCH OF CONVECTION OVER THE AREA. ACTIVITY SHOULD BEGIN TO WIND DOWN THOUGH AFTER SUNSET. TAPERED POPS DOWN TO ACCOUNT FOR THIS. SOME FOG SHOULD BEGIN TO DEVELOP OVERNIGHT TONIGHT. SOUNDINGS INDICATE FAVORABLE CONDITIONS FOR SOME LOCALLY DENSE FOG...ESPECIALLY IN VALLEYS AND AREAS THAT RECEIVE RAIN TODAY. PRECIP SHOULD END BEFORE 9Z. DRY AIR AND HIGH PRESSURE MOVES OVER THE AREA WEDNESDAY...RETURNING THE MOSTLY SUNNY SKIES TO THE AREA. CLOUDS WILL INCREASE A LITTLE LATER WEDNESDAY NIGHT AND THURSDAY AS A GOOD PUSH OF WARM 850 AIR MOVES OVER THE AREA. WENT WITH WARMER MOS THROUGH THE PERIOD. .LONG TERM.../FRIDAY THROUGH TUESDAY/...UPDATED MODELS HAVE MADE A SHIFT TO A WEAKER H5 HIGH OVER THE SOUTHEASTERN UNITED STATES OVER THE WEEKEND. THIS WILL ALLOW FOR A COLD FRONT TO MOVE ACROSS THE AREA ON FRIDAY INTO FRIDAY EVENING. AFTER THAT...HIGH PRESSURE BUILD IN FOR SATURDAY INTO SUNDAY. TEMPS WILL NOT BE QUITE AS WARM AS ONCE FORECASTED THOUGH...MAINLY TOPPING OUT IN THE MID TO UPPER 80S. THE FRONT WILL STALL TO OUR SOUTH OVER THE WEEKEND...THEN BEGIN TO RETURN NORTH AS A WARM FRONT MONDAY AND TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE AREA. GENERALLY SIDED CLOSER TO THE ECMWF AND HPC MANUAL PROGS FOR THE EXTENDED. && .AVIATION.../18Z TO 18Z/...UPDATED SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS THE AREA THIS AFTERNOON. THESE MAY HIT SOME OF THE TAF SITES...ESPECIALLY JKL...THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS SHOULD GRADUALLY WIND DOWN AFTER SUNSET. AREAS OF FOG WILL DEVELOP OVERNIGHT...AND PRODUCING IFR VIS AT LOZ AND SME...WITH MVFR AT JKL. SOME VALLEY LOCATIONS WILL ALSO LIKELY SEE SOME DENSE FOG OVERNIGHT. OTHERWISE...EXPECT VFR CONDITIONS ON WEDNESDAY AS HIGH PRESSURE BUILDS OVER THE AREA. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WJM LONG TERM...WJM AVIATION...WJM
Hazardous weather outlook, Jun 5, 3:58 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 358 PM EDT TUE JUN 5 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109- 111>118-061100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-WOLFE-MAGOFFIN-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY- LESLIE-LETCHER- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...CAMPTON... SALYERSVILLE...BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE... HAZARD...MANCHESTER...HYDEN...WHITESBURG 358 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORM WATCH 349 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE AFTER MIDNIGHT. AREAS OF FOG ARE EXPECTED TO DEVELOP OVERNIGHT. SOME OF THE FOG MAY BE LOCALLY DENSE...REDUCING VISIBILITIES TO AROUND A QUARTER OF A MILE AT TIMES...ESPECIALLY IN AREAS THAT RECEIVED RAIN TODAY...AND ALSO IN RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN JACKSON THIS EVENING. KYZ107-110-119-120-061100- JOHNSON-FLOYD-MARTIN-PIKE- INCLUDING THE CITIES OF...PAINTSVILLE...PRESTONSBURG...INEZ... PIKEVILLE 358 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. SOME STORMS MAY CONTAIN SMALL HAIL...GUSTY WINDS...AND HEAVY DOWNPOURS. ISOLATED THUNDERSTORMS WILL STILL BE POSSIBLE AFTER MIDNIGHT. AREAS OF FOG ARE EXPECTED TO DEVELOP OVERNIGHT. SOME OF THE FOG MAY BE LOCALLY DENSE...REDUCING VISIBILITIES TO AROUND A QUARTER OF A MILE AT TIMES...ESPECIALLY IN AREAS THAT RECEIVED RAIN TODAY...AND ALSO IN RIVER VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO FRIDAY NIGHT. THUNDERSTORMS ARE ALSO POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN JACKSON THIS EVENING. WJM
In the hours before
Local storm report, Jun 5, 4:08 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
408 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG 5 NE MOUNT STERLING 38.11N 83.88W
06/05/2007 MONTGOMERY KY DEPT OF HIGHWAYS
POWER POLE A TREE AND POWER LINES BLOWN DOWN ON BUNKER
HILL ROAD
0405 PM HAIL 2 W BRODHEAD 37.40N 84.45W
06/05/2007 E0.75 INCH ROCKCASTLE KY CO-OP OBSERVER
&&
TPJSpecial weather statement, Jun 5, 4:17 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 417 PM EDT TUE JUN 5 2007 KYZ119-052100- MARTIN- 417 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT MARTIN COUNTY THROUGH 500 PM EDT THIS AFTERNOON... AT 417 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DAVISPORT... MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR PRINCE AROUND 425 PM EDT...MCCLURE AROUND 430 PM EDT...LAURA AROUND 435 PM EDT...AND OPPY AROUND 440 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 4:26 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 426 PM EDT TUE JUN 5 2007 KYZ069-052115- JACKSON- 426 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT CENTRAL JACKSON COUNTY THROUGH 515 PM EDT THIS AFTERNOON... AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOAM...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR MIDDLEFORK AROUND 435 PM EDT...HURLEY AROUND 440 PM EDT...ATKINSTOWN AROUND 445 PM EDT...GRAY HAWK AROUND 450 PM EDT...AND MUMMIE AROUND 455 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 4:27 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 427 PM EDT TUE JUN 5 2007 KYZ112-052115- BREATHITT- 427 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM TO AFFECT NORTHERN BREATHITT COUNTY THROUGH 515 PM EDT THIS AFTERNOON... AT 427 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WIDECREEK... MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR KECK AROUND 435 PM EDT...TAULBEE AROUND 440 PM EDT...ROCK LICK AROUND 445 PM EDT...BAYS AROUND 450 PM EDT...AND GUAGE AROUND 455 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Special weather statement, Jun 5, 4:40 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 440 PM EDT TUE JUN 5 2007 KYZ068-080-052130- ROCKCASTLE-LAUREL- 440 PM EDT TUE JUN 5 2007 ...ANOTHER STRONG THUNDERSTORM TO AFFECT SOUTHERN ROCKCASTLE AND NORTHERN LAUREL COUNTIES THROUGH 530 PM EDT THIS AFTERNOON... AT 440 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR QUAIL...MOVING EAST AT 30 MPH. THIS STORM WILL BE NEAR MOUNT VERNON AROUND 445 PM EDT...BURR AROUND 450 PM EDT...PINE HILL AROUND 455 PM EDT...GAULEY AROUND 500 PM EDT...AND LAMERO AROUND 505 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. GREIF
Local storm report, Jun 5, 4:48 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL VANCLEVE 37.63N 83.41W
06/05/2007 M0.75 INCH BREATHITT KY TRAINED SPOTTER
&&
DUSTYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:34 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 26 min |
| Jun 5, 2:01 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Montgomery | 44 min |
| Jun 5, 2:58 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 32 min |
| Jun 5, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Morgan | 27 min |
| Jun 5, 3:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Wolfe | 36 min |
| Jun 5, 3:34 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin | 41 min |
| Jun 5, 4:02 PM EDT | Severe Thunderstorm Warning | JKL | Rockcastle | 28 min |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Magoffin | 34 min |
| Jun 5, 4:45 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 45 min |
| Jun 5, 4:53 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 52 min |
| Jun 5, 5:31 PM EDT | Severe Thunderstorm Warning | JKL | Clay | 44 min |
| Jun 5, 5:41 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Rockcastle | 49 min |
| Jun 5, 5:43 PM EDT | Severe Thunderstorm Warning | JKL | Estill | 47 min |
| Jun 5, 5:59 PM EDT | Severe Thunderstorm Warning | JKL | Jackson | 46 min |
| Jun 5, 6:07 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Perry | 38 min |
| Jun 5, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Owsley | 63 min |
| Jun 5, 6:20 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Leslie | 50 min |
| Jun 5, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Wolfe | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.